# SDR AU980530

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32-300
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Contaminated
- Location: Fuel Storage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL TANK CONTAMINATED WITH GEL COAT TYPE MATERIAL.
